您的位置:首页  > 论文页面

带p-Laplace算子与参数的多点脉冲微分方程多解的存在性

发表时间:2020-03-31  浏览量:1054  下载量:80
全部作者: 张一尘,薛春艳
作者单位: 北京信息科技大学理学院
摘 要: 本文研究了一类含p-Laplace算子与参数的多点脉冲微分方程,并利用两个不同的全连续算子的不动点定理和Banach空间中的锥理论得到了该方程解对参数的依赖性与解的存在性,以及两个正解的存在性。
关 键 词: 常微分方程;p-Laplace算子;不动点定理;两个正解;参数;脉冲微分方程
Title: Existence of multiple solutions of multi-point impulsive differential equations involving the p-Laplacian with parameter
Author: ZHANG Yichen, XUE Chunyan
Organization: School of Applied Science, Beijing Information Science and Technology University
Abstract: In this paper, the multi-point impulsive differential equations involving the p-Laplacian with parameter are studied. By using the fixed point theorem of two different completely continuous operators and the cone theory of Banach space, the dependence of the solution on parameters and the existence of the solution are obtained, as well as the existence of two positive solutions.
Key words: ordinary differential equation; p-Laplacian; fixed point theorem; two positive solutions; parameter; impulsive differential equation
发表期数: 2020年3月第1期
引用格式: 张一尘,薛春艳. 带p-Laplace算子与参数的多点脉冲微分方程多解的存在性[J]. 中国科技论文在线精品论文,2020,13(1):1-14.
 
4 评论数 0
暂无评论
友情链接